# SDR ASAA2015103013744

- Difficulty date: October 30, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 141A52202
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN GIRT BAR ATTACH FLOOR FITTING CORRODED BS 308-BS 310, LBL 58-LBL 60.  ACFT GROUNDED.  R & R 141A5220-2 TIE DOWN FITTING IAW SRM 51-40-02.  DOT REMOVED.
